# SDR EIA2007162

- Difficulty date: September 18, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Misinstalled
- Location: Bs 840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE STEEL PLATE STA 840 LT HAS ONE PREVIOUSELY DAMAGED FASTENER HOLE WITH SHORT ESGE MARGIN.  FABRICATED REPAIR PARTS (STRAPS) PER ECRA 486-53-065-2 AND INSTALLED PER B747 SRM 51-30-02 PAGES 8-19 AND EO 53-747-1818-03 REV "A".
